Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have done follicular study. Diagonised with PCOD. Taking gestofit. Continue with this as i am pregnant?

Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3768 Questions

default
Posted on Mon, 10 Dec 2012 in Infertility Problem
Question: Hi Doc,
After follicular study, my doctor asked me to use GESTOFIT frm 14thday of my cycle, after 18thday she tested me for pregnency and written as negative, on same day i gone with US Pelvis scan.On same day my Doctor suggested me to use Tablet Loette for 21 days. I used it for 21 days without any miss, now after a month of stopping Loette, yesterday i went to general check up and got scanned and found that I am 9 weeks pregnent. Please suggest me by taking Loette without knowing im pregnent will it cause any harm to the baby inside as Loette is called as a abortion pill or birth control. Also for information, im using Thyroid tablets for last 7 months as even im daigniosed with PCOD.

Awaiting for your reply.

doctor
Answered by Dr. Mahesh Koregol 1 hour later
Hi,

Thanks for your query.

I have read your query & I understand your concerns.

Ideally, Loette should not be used when you are pregnant. Since this was accidental, now I advice you not to worry.

Using loette during pregnancy may not lead to problem in every woman and not a matter of concern. It contains a combination of estrogen and progesterone.

Loette which is used for abortion contains mainly progesterone and in high dosage. But at this gestational age of 9 weeks you dont have to worry about abortion chances.

I advice you to under go 2 essential ultrasound examination to remove your worry:

1) Ultrasound at about 12 weeks gestation to know NT ( nuchal Thickness) scan.

2) Anomaly scan at 20 weeks. This helps in detecting any possible congenital malformations.

Please continue with your thyroid medication. PCOD is not a matter of concern as you are pregnant now.

I hope I answered your query. I will be available for any followup queries you have.

Regards,

Dr.Mahesh Koregol
IVF & Infertility Specialist.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Procedures
Medical Topics

Recent questions on  Progesterone

doctor1 MD

Hi I m having problems with my scalp. It s been very flaky sore and the more I itch the more I loose hair. I ve been taking the POP progesterone only pill lately and I don t know if that it a cause of it. Also I wear weaves but have done nothing different to my normal routine! I haven t changed shampoos or hair oils. Also I went to the doctors and he gave me a shampoo beginning with D what was prescribed but it has made no difference. I have a busy lifestyle but still try to balance my eating and exercising. Any suggestions? J

doctor1 MD

Hi slow rising hcg from 8/27/12 4740 8/30/12 5150 9/4/12 6150 9/6/2012 6735 progesterone 8/27 4.6 started progesterone supp progesterone level 16.0 as of 8/30/2012 6wks 3dys IUP with FHR of 120bpm on sono on 9/6/2012. Whty is my hcg rising so slowly.

doctor1 MD

To who it may concern, I appreciate your help a lot. I could not find the answer online, and I currently don t have a personal physician to ask. I am eighteen years old, and I plan to go back on my combined birth control oral contraceptive called ,Tri-Sprintec. I have a question that worries me a lot. If this birth control pills are triphasic, have three different phases, each week has a different amount of progesterone hormone, so if I throw up in one hour after taking a pill and it is most likely missed and take next one from the same phase, will it reduce the effectiveness of my birth controls because of taking,in this case, six instead of seven pills of that phase according to the whole cycle ?

doctor1 MD

I saw my physician on Thursday of last week. From Monday, my beta had only gone from 385 to 556, and my progesterone went down from 10.1 to 8.8. I have been having severe cramps but no bleeding. According to my calculations/ovulation I should be no less than 5 weeks 5 days right now, but the transvaginal u/s they did on Thursday put me at 4 weeks 3 days...we re 5-7 days off. He made me cancel a road trip, because he didn t want me on the road when things went south . Does anyone have any experience with this? I miscarried with a blighted ovum around 9 months ago, and am concerned it s happening again.

doctor1 MD

Hi, I have a cut on my finger and used a triple antibiotic first aid ointment. I am 4 weeks pregnant. Is the ointment harmful for my baby?

doctor1 MD

Hi Doctor, My last month menstrual cycle started on 31st November and normally it starts a few days ( 3 to 4 days ) earlier each month as compared to the last month. Now, due to a family function I need to be free during the period of 18th XXXXXXX...

doctor1 MD

I had pre cancer cells in 2015 I had them lasered off and I have always had regular periods. Before and after them. In the last 5 to 6 months or a bit more my periods started to last for 12 days and in the last 4 months I have been getting my...